We show that Dejean’s conjecture holds for
Mots-clés : Dejean's conjecture, repetitions in words, fractional exponent
@article{ITA_2009__43_4_775_0, author = {Currie, James and Rampersad, Narad}, title = {Dejean{\textquoteright}s conjecture holds for $\sf {N\ge 27}$}, journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications}, pages = {775--778}, publisher = {EDP-Sciences}, volume = {43}, number = {4}, year = {2009}, doi = {10.1051/ita/2009017}, mrnumber = {2589992}, language = {en}, url = {https://www.numdam.org/articles/10.1051/ita/2009017/} }
TY - JOUR AU - Currie, James AU - Rampersad, Narad TI - Dejean’s conjecture holds for $\sf {N\ge 27}$ JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 2009 SP - 775 EP - 778 VL - 43 IS - 4 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/ita/2009017/ DO - 10.1051/ita/2009017 LA - en ID - ITA_2009__43_4_775_0 ER -
%0 Journal Article %A Currie, James %A Rampersad, Narad %T Dejean’s conjecture holds for $\sf {N\ge 27}$ %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 2009 %P 775-778 %V 43 %N 4 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/ita/2009017/ %R 10.1051/ita/2009017 %G en %F ITA_2009__43_4_775_0
Currie, James; Rampersad, Narad. Dejean’s conjecture holds for $\sf {N\ge 27}$. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 43 (2009) no. 4, pp. 775-778. doi : 10.1051/ita/2009017. https://www.numdam.org/articles/10.1051/ita/2009017/
[1] Uniformly growing
[2] Non-repetitive sequences on three symbols. Quart. J. Math. Oxford 34 (1983) 145-149. | MR | Zbl
,[3] On Dejean's conjecture over large alphabets. Theoret. Comput. Sci. 385 (2007) 137-151. | MR | Zbl
,
[4] Dejean’s conjecture holds for
[5] A proof of Dejean's conjecture, http://arxiv.org/pdf/0905.1129v3. | Zbl
, ,[6] Sur un théorème de Thue. J. Combin. Theory Ser. A 13 (1972) 90-99. | MR | Zbl
,[7] A generalization of repetition threshold. Theoret. Comput. Sci. 345 (2005) 359-369. | MR | Zbl
, and ,[8] On critical exponents in fixed points of non-erasing morphisms. Theoret. Comput. Sci. 376 (2007) 70-88. | MR | Zbl
,[9] Combinatorics on Words, Encyclopedia of Mathematics and its Applications 17. Addison-Wesley, Reading (1983). | MR | Zbl
,[10] Repetitions in the Fibonacci infinite word. RAIRO-Theor. Inf. Appl. 26 (1992) 199-204. | Numdam | MR | Zbl
and ,[11] Dejean's conjecture and Sturmian words. Eur. J. Combin. 28 (2007) 876-890. | MR | Zbl
and ,[12] Proof of Dejean's conjecture for alphabets with 5, 6, 7, 8, 9, 10 and 11 letters. Theoret. Comput. Sci. 95 (1992) 187-205. | MR | Zbl
,[13] À propos d'une conjecture de F. Dejean sur les répétitions dans les mots. Discrete Appl. Math. 7 (1984) 297-311. | MR | Zbl
,[14] Last cases of Dejean's Conjecture, http://www.labri.fr/perso/rao/publi/dejean.ps.
,[15] Über unendliche Zeichenreihen. Norske Vid. Selsk. Skr. I. Mat. Nat. Kl. Christiana 7 (1906) 1-22. | JFM
,[16] Über die gegenseitige Lage gleicher Teile gewisser Zeichenreihen. Norske Vid. Selsk. Skr. I. Mat. Nat. Kl. Christiana 1 (1912) 1-67. | JFM
,- Tight Upper Bounds on Distinct Maximal (Sub-)Repetitions in Highly Compressible Strings, International Journal of Foundations of Computer Science, Volume 34 (2023) no. 02n03, p. 321 | DOI:10.1142/s0129054122440075
- The undirected repetition threshold and undirected pattern avoidance, Theoretical Computer Science, Volume 866 (2021), p. 56 | DOI:10.1016/j.tcs.2021.03.010
- The Undirected Repetition Threshold, Combinatorics on Words, Volume 11682 (2019), p. 145 | DOI:10.1007/978-3-030-28796-2_11
- Minimal critical exponent of quasiperiodic words, Theoretical Computer Science, Volume 548 (2014), p. 117 | DOI:10.1016/j.tcs.2014.06.039
- Growth of Power-Free Languages over Large Alphabets, Theory of Computing Systems, Volume 54 (2014) no. 2, p. 224 | DOI:10.1007/s00224-013-9512-x
- Growth properties of power-free languages, Computer Science Review, Volume 6 (2012) no. 5-6, p. 187 | DOI:10.1016/j.cosrev.2012.09.001
- ON PANSIOT WORDS AVOIDING 3-REPETITIONS, International Journal of Foundations of Computer Science, Volume 23 (2012) no. 08, p. 1583 | DOI:10.1142/s0129054112400631
- On Pansiot Words Avoiding 3-Repetitions, Electronic Proceedings in Theoretical Computer Science, Volume 63 (2011), p. 138 | DOI:10.4204/eptcs.63.19
- Bounds for the generalized repetition threshold, Theoretical Computer Science, Volume 412 (2011) no. 27, p. 2955 | DOI:10.1016/j.tcs.2010.10.009
- Last cases of Dejean’s conjecture, Theoretical Computer Science, Volume 412 (2011) no. 27, p. 3010 | DOI:10.1016/j.tcs.2010.06.020
- On the number of Dejean words over alphabets of 5, 6, 7, 8, 9 and 10 letters, Theoretical Computer Science, Volume 412 (2011) no. 46, p. 6507 | DOI:10.1016/j.tcs.2011.08.006
- On the growth rates of complexity of threshold languages, RAIRO - Theoretical Informatics and Applications, Volume 44 (2010) no. 1, p. 175 | DOI:10.1051/ita/2010012
- On the D0L Repetition Threshold, RAIRO - Theoretical Informatics and Applications, Volume 44 (2010) no. 3, p. 281 | DOI:10.1051/ita/2010015
Cité par 13 documents. Sources : Crossref